Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 19, 2020, 5:02 PM CDT for 4 counties in Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 5:02 PM CDT (22:02 UTC)
- Expired
- Apr 19, 2020, 5:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 73 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:39 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1153 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
931
WUUS54 KLCH 192202
SVRLCH
LAC011-019-TXC199-241-351-457-192245-
/O.NEW.KLCH.SV.W.0039.200419T2202Z-200419T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
502 PM CDT Sun Apr 19 2020
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Southwestern Beauregard Parish in southwestern Louisiana...
Northwestern Calcasieu Parish in southwestern Louisiana...
Southeastern Tyler County in southeastern Texas...
Southwestern Newton County in southeastern Texas...
Northeastern Hardin County in southeastern Texas...
Southeastern Jasper County in southeastern Texas...
* Until 545 PM CDT.
* At 502 PM CDT, a severe thunderstorm was located near Caney Head,
or near Silsbee, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Silsbee, Kirbyville, Singer, Call, Evadale, Fred, Fields, De
Quincy, Buna, Caney Head, Trout Creek, Bivens, Lunita, Buhler, Old
Salem, Devils Pocket, Wrights Settlement, Bancroft and Oretta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Louisiana...and southeastern Texas.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3032 9418 3063 9426 3066 9338 3033 9336
TIME...MOT...LOC 2202Z 267DEG 54KT 3043 9412
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Rua2 follow-up statements
039
WWUS54 KLCH 192217
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
517 PM CDT Sun Apr 19 2020
TXC199-457-192226-
/O.CAN.KLCH.SV.W.0039.000000T0000Z-200419T2245Z/
Tyler TX-Hardin TX-
517 PM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TYLER AND
NORTHEASTERN HARDIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Louisiana...and southeastern Texas.
LAT...LON 3064 9405 3064 9400 3066 9338 3036 9336
3038 9403 3062 9407
TIME...MOT...LOC 2216Z 270DEG 45KT 3048 9390
$$
LAC011-019-TXC241-351-192245-
/O.CON.KLCH.SV.W.0039.000000T0000Z-200419T2245Z/
Beauregard LA-Calcasieu LA-Newton TX-Jasper TX-
517 PM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...
SOUTHWESTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
At 516 PM CDT, a severe thunderstorm was located near Wrights
Settlement, or near Buna, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kirbyville, Singer, Call, Fields, De Quincy, Buna, Trout Creek,
Bivens, Old Salem, Devils Pocket, Wrights Settlement, Bancroft and
Oretta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Louisiana...and southeastern Texas.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3064 9405 3064 9400 3066 9338 3036 9336
3038 9403 3062 9407
TIME...MOT...LOC 2216Z 270DEG 45KT 3048 9390
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Rua114
WWUS54 KLCH 192226
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
526 PM CDT Sun Apr 19 2020
TXC241-192235-
/O.CAN.KLCH.SV.W.0039.000000T0000Z-200419T2245Z/
Jasper TX-
526 PM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Louisiana...and southeastern Texas.
LAT...LON 3060 9386 3064 9386 3066 9338 3041 9336
3038 9388 3058 9387
TIME...MOT...LOC 2225Z 265DEG 48KT 3049 9376
$$
LAC011-019-TXC351-192245-
/O.CON.KLCH.SV.W.0039.000000T0000Z-200419T2245Z/
Beauregard LA-Calcasieu LA-Newton TX-
526 PM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN BEAUREGARD...NORTHWESTERN CALCASIEU PARISHES IN
SOUTHWESTERN LOUISIANA AND SOUTHWESTERN NEWTON COUNTIES...
At 525 PM CDT, a severe thunderstorm was located near Old Salem, or
10 miles southeast of Call, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Singer, Fields, De Quincy, Devils Pocket, Wrights Settlement, Trout
Creek, Bivens, Bancroft, Oretta and Old Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Louisiana...and southeastern Texas.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3060 9386 3064 9386 3066 9338 3041 9336
3038 9388 3058 9387
TIME...MOT...LOC 2225Z 265DEG 48KT 3049 9376
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
RuaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:34 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 19, 3:34 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
334 PM CDT Sun Apr 19 2020
.DISCUSSION...
Wx map shows diffuse frontal boundary remaining over the I-20
corridor of NE TX/N LA this afternoon, and the sfc low deepening
over the Dallas/Fort Worth metroplex. Radar showing the bulk of
the severe thunderstorms remaining across the lakes region of SE
TX, and remainder of NE TX/N LA. The other area of interest is the
MCS development across SE TX from HOU to GLS. This has shown a
decreasing trend as additional cells develop to the north and
south. Expect this area, or individual cells to affect the region
within for the next several hours. Tornado Watch #122 (replacing
#120) now out until 10 PM for all of SE TX/C and S LA, although
the western areas of SE TX will likely be cleared out before 10 PM
as the convection is expected east of there by that time.
Rainfall of 1.5-2.0" inches expected over inland SE TX/C LA. This
area continues under a Marginal to Slight Risk of Excessive Rainfall
this afternoon and evening, with isolated urban and possible
localized flash flooding may occur. Further south, rainfall will
widely vary between 0.25-1.0", depending where one of these cells
tracks.
Coastal Flooding will be another concern. Tides are already
running about 1.0-1.5 feet above astronomical levels. With the LLJ
expected to pick up later this afternoon and evening, minor
coastal flooding seems likely. The other concern is some sort of
wake low developing with the MCS expected to move into SE TX/S LA
later this afternoon/evening. HRRR guidance has been consistent in
showing some sort of meso low with brief 30-40kt winds with the
20 kts southerly winds already in place. For now, will go with a
Coastal Flood Advisory with tidal levels along the immediate coast
of 1.0 to 1.5 feet above ground level for Cameron, and 1.5 to 2.0
feet above ground level for Vermilion/Iberia/St. Mary parishes.
For Monday through early Wednesday, tranquil weather expected
behind the departing storm system. Another significant storm
system likely to bring another round of rainfall and possible
severe weather late Wednesday night into early Thursday.
Preliminary indications the bulk of the severe weather threat will
be a little further northward. Tranquil weather expected behind
the departing storm system.
DML
&&
.MARINE...
Onshore flow will strengthen this afternoon and evening as low
pressure deepens across East Texas and Louisiana. This low, and
the associated significant upper level disturbance, will continue
to bring strong to severe thunderstorms this afternoon into
tonight. Offshore flow will briefly develop in the wake of the
system for Monday, with onshore flow resuming for Tuesday. The
next chance of showers and thunderstorms is expected Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 57 77 56 82 / 80 0 0 0
LCH 63 82 61 84 / 40 0 0 0
LFT 64 82 61 84 / 80 0 0 0
BPT 63 82 64 83 / 20 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 10 PM CDT this evening for LAZ028-029-
031>033-041>045-052>055-073-074.
Coastal Flood Advisory until 4 AM CDT Monday for LAZ052>055-073-
074.
TX...Wind Advisory until 10 PM CDT this evening for TXZ215-216.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ435-450-
452-455-470-472-475.
&&
PUBLIC...08Hazardous weather outlook, Apr 19, 3:36 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 336 PM CDT Sun Apr 19 2020 LAZ027-030-TXZ180-201-259>262-202045- Vernon-Beauregard-Tyler-Hardin-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 336 PM CDT Sun Apr 19 2020 ...TORNADO WATCH 122 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ052>055-073-074-202045- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- 336 PM CDT Sun Apr 19 2020 ...TORNADO WATCH 122 IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ028-029-031>033-041>045-TXZ215-216-202045- Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu- Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Jefferson-Orange- 336 PM CDT Sun Apr 19 2020 ...TORNADO WATCH 122 IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GMZ470-472-475-202045- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 336 PM CDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-202045- Sabine Lake-Calcasieu Lake- 336 PM CDT Sun Apr 19 2020 ...TORNADO WATCH 122 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-450-452-455-202045- Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 336 PM CDT Sun Apr 19 2020 ...TORNADO WATCH 122 IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another rather potent storm system could affect the region Wednesday into Wednesday night. Some severe storms could be possible with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 19, 1:08 PM CDT, 3 hours 54 minutes before
Special Weather Statement National Weather Service Lake Charles LA 108 PM CDT Sun Apr 19 2020 TXZ180-191845- Tyler TX- 108 PM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TYLER COUNTY UNTIL 145 PM CDT... At 107 PM CDT, Doppler radar was tracking a strong thunderstorm near Alabama-Coushatta Reservation, or 12 miles southeast of Livingston, moving northeast at 45 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Woodville, Colmesneil, Ivanhoe and Hillister. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 300 PM CDT for southeastern Texas. LAT...LON 3096 9439 3073 9423 3059 9456 3082 9461 TIME...MOT...LOC 1807Z 239DEG 40KT 3063 9474 Jones
Special weather statement, Apr 19, 1:31 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
131 PM CDT Sun Apr 19 2020
TXZ180-259-260-191900-
Northern Newton TX-Northern Jasper TX-Tyler TX-
131 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TYLER...NORTHWESTERN
NEWTON AND NORTHEASTERN JASPER COUNTIES UNTIL 200 PM CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Town Bluff, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Jasper, Ebenezer, Browndell, Harrisburg, Farrsville and Sam Rayburn
Dam.
A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.
LAT...LON 3114 9401 3116 9391 3116 9384 3099 9372
3075 9429 3091 9440
TIME...MOT...LOC 1831Z 239DEG 45KT 3087 9428
JonesLocal storm report, Apr 19, 1:37 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
137 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 W WOODVILLE 30.77N 94.44W
04/19/2020 E1.50 INCH TYLER TX LAW ENFORCEMENT
TYLER SHERIFFS DEPARTMENT RECEIVED A REPORT OF PING PONG
SIZED HAIL ALONG 190 WEST, WEST OF WOODVILLE.
&&
RMEGNIASpecial weather statement, Apr 19, 4:06 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
406 PM CDT Sun Apr 19 2020
TXZ180-259-260-192145-
Northern Newton TX-Northern Jasper TX-Tyler TX-
406 PM CDT Sun Apr 19 2020
...SPECIAL WEATHER STATEMENT...
At 406 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockland, moving east at 40 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Jasper, Ebenezer, Rockland, Browndell, Jamestown, Farrsville,
Harrisburg and Sam Rayburn Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Texas.
LAT...LON 3105 9438 3111 9406 3114 9403 3116 9391
3116 9378 3087 9377 3091 9440
TIME...MOT...LOC 2106Z 271DEG 36KT 3102 9429
MMSpecial weather statement, Apr 19, 4:39 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
439 PM CDT Sun Apr 19 2020
LAZ027-028-TXZ260-192245-
Vernon LA-Rapides LA-Northern Newton TX-
439 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAPIDES...VERNON PARISHES
IN WEST CENTRAL LOUISIANA AND NORTHEASTERN NEWTON COUNTIES UNTIL 545
PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near
Toledo Bend Dam, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Leesville, Anacoco, Toledo Bend Dam, Fort Polk, Slagle, New Llano,
Hornbeck, Lacamp, Hutton, Clifton, Flatwoods, Burr Ferry, Mayflower,
Kurthwood, Leander, Sieper, Simpson and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Louisiana...and southeastern Texas.
LAT...LON 3102 9278 3103 9377 3117 9377 3117 9358
3119 9355 3124 9356 3128 9353 3128 9344
3136 9339 3137 9303 3135 9295 3137 9295
3137 9292 3139 9291 3146 9280
TIME...MOT...LOC 2139Z 267DEG 45KT 3125 9353
RuaThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Special Weather Statement | LCH | Jefferson | 29 min |
| Apr 18, 7:33 PM CDT | Special Weather Statement | LCH | Orange | 27 min |
| Apr 19, 6:55 AM CDT | Dense Fog Advisory | LCH | 2 hr | |
| Apr 19, 9:27 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 33 min |
| Apr 19, 9:58 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 17 min |
| Apr 19, 10:15 AM CDT | Special Weather Statement | LCH | Newton | 30 min |
| Apr 19, 12:15 PM CDT | Wind Advisory | LCH | 10 hr | |
| Apr 19, 1:08 PM CDT | Special Weather Statement | LCH | Tyler | 37 min |
| Apr 19, 1:13 PM CDT | Severe Thunderstorm Warning | LCH | Tyler | 22 min |
| Apr 19, 1:31 PM CDT | Special Weather Statement | LCH | Jasper | 29 min |
| Apr 19, 1:46 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 29 min |
| Apr 19, 4:06 PM CDT | Special Weather Statement | LCH | Jasper | 39 min |
| Apr 18, 7:05 PM CDT | Special Marine Warning | LCH | 25 min | |
| Apr 18, 7:10 PM CDT | Special Weather Statement | LCH | Lafayette | 35 min |
| Apr 18, 7:57 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 40 min |
| Apr 18, 8:03 PM CDT | Special Marine Warning | LCH | 27 min | |
| Apr 18, 8:11 PM CDT | Special Weather Statement | LCH | Vermilion | 49 min |
| Apr 18, 8:22 PM CDT | Special Marine Warning | LCH | 38 min | |
| Apr 18, 8:26 PM CDT | Special Weather Statement | LCH | Assumption | 34 min |
| Apr 18, 8:40 PM CDT | Special Weather Statement | LCH | Cameron | 35 min |
| Apr 18, 8:47 PM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Apr 18, 9:12 PM CDT | Special Weather Statement | LCH | Vermilion | 48 min |
| Apr 18, 9:28 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Apr 18, 9:41 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 21 min |
| Apr 19, 6:56 AM CDT | Marine Dense Fog Advisory | LCH | 2 hr | |
| Apr 19, 10:40 AM CDT | Special Weather Statement | LCH | Avoyelles | 35 min |
| Apr 19, 12:15 PM CDT | Small Craft Advisory | LCH | 13 hr | |
| Apr 19, 2:52 PM CDT | Coastal Flood Advisory | LCH | Cameron, Saint Martin | 13 hr |
| Apr 19, 3:36 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 19, 4:39 PM CDT | Special Weather Statement | LCH | Vernon | 66 min |
| Apr 19, 4:49 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 56 min |
| Apr 19, 4:55 PM CDT | Tornado Warning | LCH | Vernon | 20 min |
| Apr 19, 5:11 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 16 min |
| Apr 19, 5:45 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 45 min |
| Apr 19, 5:47 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| Apr 19, 6:29 PM CDT | Special Weather Statement | LCH | Avoyelles | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.